# SDR 08FDEA03620

- Difficulty date: August 28, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545835
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT AFT FUSELAGE STA 1070 S18-20L.  EVALUATED DENT AT STA 1070 STR 18L TO 20L AND FOUND WITHIN LIMITS IAW SRM 53-30-01 FIG1 BUT DENT CROSSES OVER STR 19L EA 7-5330-117024 "SKIN PANEL DENT AT STA 1074 S18-20L" ISSUED TO ADDRESS DENT CROSSING S19L.  PER EA 7-5330-117024 SUBJECT AREA REMAINS CAPABLE OF CARRYING DESIGN LOADS AND WILL HAVE NO ADVERSE AFFECT ON SKIN FATIGUE LIFE.  HFEC INSPECTED AREA AND FOUND NO CRACKS IN THE DENT LOCATIONS.
